兰州大学机构库 >数学与统计学院
SOLITARY WAVE SOLUTIONS FOR VARIANT BOUSSINESQ EQUATIONS
Wang, ML(王明亮); WANG, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,PEOPLES R CHINA.
收录类别SCIE
1995-03-27
发表期刊PHYSICS LETTERS A
卷号199期号:3-4页码:169-172
出版者ELSEVIER
出版地AMSTERDAM
摘要The solitary wave solutions of two types of variant Boussinesq equations are obtained by using a homogeneous balance method.
学科领域Physics
DOI10.1016/0375-9601(95)00092-H
ISSN0375-9601
文章类型Article
语种英语
WOS记录号WOS:A1995QM89700008
第一机构
Citation statistics
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/117493
Collection数学与统计学院
通讯作者WANG, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,PEOPLES R CHINA.
Recommended Citation:
GB/T 7714
WANG, ML,WANG, ML . SOLITARY WAVE SOLUTIONS FOR VARIANT BOUSSINESQ EQUATIONS[J]. PHYSICS LETTERS A,1995,199(3-4):169-172.
APA WANG, ML,&WANG, ML .(1995).SOLITARY WAVE SOLUTIONS FOR VARIANT BOUSSINESQ EQUATIONS.PHYSICS LETTERS A,199(3-4),169-172.
MLA WANG, ML,et al."SOLITARY WAVE SOLUTIONS FOR VARIANT BOUSSINESQ EQUATIONS".PHYSICS LETTERS A 199.3-4(1995):169-172.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[WANG, ML]'s Articles
[WANG, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,PEOPLES R CHINA.]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[WANG, ML]'s Articles
[WANG, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,PEOPLES R CHINA.]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[WANG, ML]'s Articles
[WANG, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,PEOPLES R CHINA.]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.